# SDR P5CA9800542

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD OF NR 7 FLAP TRACK FOREFLAP DELAMINATED.  REPAIRED FOREFLAP DELAMINATION PER SRM 51-40-15.
